# SDR CA120924001

- Difficulty date: September 14, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, THE ENGINE COULD NOT ACHIEVE THE COMPUTED N1 REQUIREMENT OF 94.1 PERCENT.  THE ENGINE ONLY REACHED 90 PERCENT, WITHOUT COMPUTER LIGHT OR FAULT INDICATIONS. ALL OTHER PARAMETERS MATCHED THE N1 AT 90 PERCENT. TROUBLESHOOTING IS ON-GOING.
